# SDR SWAA2024042567679

- Difficulty date: March 25, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 45,242 hours, 27,230 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED IRSS 214 AT LT WING 2024-211768<[01] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED IRSS 214 AT LT WING IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG: 115A2001 SHEET: 30 REV: A. MEASURED CRACK IS L: 0.562? TOOL USED CALIPER P/N: 500-196-30 S/N: A20231600 DUE DATE 03-OCT-24;[02] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED IRSS 214 AT LT WING IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG: 115A2001 SHEET: 30 REV: A. MEASURED CRACK IS L: 0.562? TOOL USED CALIPER P/N: 500-196-30 S/N: A20231600 DUE DATE 03-OCT-24
